Movatterモバイル変換


[0]ホーム

URL:



Content
Important: All future articles and volumes will be publishedonly on our new website:www.pphmjopenaccess.com. Authors are requested to submit their papers through the new website only.Visit now:www.pphmjopenaccess.com                  
Important: All future articles and volumes will be publishedonly on our new website:www.pphmjopenaccess.com. Authors are requested to submit their papers through the new website only.Visit now:www.pphmjopenaccess.com                  
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 95 - 186 (October 2009)
Articles 1 - 9 of 9 [  ]
SOLUTION FOR THE TOWER OF HANOI PROBLEM WITH FOUR PEGS

SOLUTION FOR THE TOWER OF HANOI PROBLEM WITH FOUR PEGS

by: Yoshimitsu Iwasaki
Page: 95 - 104
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 95 - 104 (October 2009)
Downloads: 373 Views: 857

ETERNAL DOMINATING SETS IN KNESER GRAPHS

ETERNAL DOMINATING SETS IN KNESER GRAPHS

by: William F. Klostermeyer
Page: 105 - 114
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 105 - 114 (October 2009)
Downloads: 426 Views: 1501

TWO REMARKS ON TORUS LIGHTS OUT PUZZLE

TWO REMARKS ON TORUS LIGHTS OUT PUZZLE

by: Masato Goshima and Masakazu Yamagishi
Page: 115 - 126
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 115 - 126 (October 2009)
Downloads: 436 Views: 1498

SUMS OF THE THUE-MORSE SEQUENCE OVER ARITHMETIC PROGRESSIONS

SUMS OF THE THUE-MORSE SEQUENCE OVER ARITHMETIC PROGRESSIONS

by: T. W. Cusick and P. Stănică
Page: 127 - 135
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 127 - 135 (October 2009)
Downloads: 375 Views: 1112

ON THE MINIMUM DEGREE ENERGY OF A GRAPH

ON THE MINIMUM DEGREE ENERGY OF A GRAPH

by: Shivakumar Swamy C. S.
Page: 137 - 145
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 137 - 145 (October 2009)
Downloads: 402 Views: 1157

ARITHMETIC VERSION OF BOOLEAN ALGEBRA

ARITHMETIC VERSION OF BOOLEAN ALGEBRA

by: M. Azram, Jamal I. Daoud and Faiz A. M. Elfaki
Page: 147 - 150
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 147 - 150 (October 2009)
Downloads: 321 Views: 1263

EFFICIENT ALGORITHMS FOR THE IMPLEMENTATIONS OFB-SPLINES

EFFICIENT ALGORITHMS FOR THE IMPLEMENTATIONS OFB-SPLINES

by: Mustafa Mamat, Emi Marlina Mohd. Nain and Ismail Mohd
Page: 151 - 159
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 151 - 159 (October 2009)
Downloads: 415 Views: 1166

THE BLOCK PERFECT DOMINATION NUMBER OF A GRAPH

THE BLOCK PERFECT DOMINATION NUMBER OF A GRAPH

by: S. R. Ramachandra and N. D. Soner
Page: 161 - 168
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 161 - 168 (October 2009)
Downloads: 339 Views: 1101

GRAPHS WITH METRIC DIMENSION TWO - A CHARACTERIZATION

GRAPHS WITH METRIC DIMENSION TWO - A CHARACTERIZATION

by: G. Sudhakara and A. R. Hemanth Kumar
Page: 169 - 186
Advances and Applications in Discrete Mathematics
Volume 4, Issue 2, Pages 169 - 186 (October 2009)
Downloads: 347 Views: 817

 P-ISSN: 0974-1658
 E-ISSN: 3049-2157
Journal Stats
Publication count: 648
Citation count (Google Scholar): 0
h10-index (Google Scholar): 0
h-index (Google Scholar): 0
Downloads : 175554
Views: 815278
Downloads/publish articles: 270.92
Citations (Google Scholar)/publish articles: 0
 
   
Copyright 2012
This website is best viewed at 1024x768 or higher resolution with Microsoft Internet Explorer 6 or newer.


[8]ページ先頭

©2009-2025 Movatter.jp